# SDR TSAA9753118

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FUSELAGE SKIN DAMAGE CAUSED BY OVERHEAD SAFETY CABLE LATCH CONTACT DURING TAILSTAND REMOVAL BS 887 BETWEEN STR 7R AND STR 8R.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  NRTC NR 019329.  (X)
